Existence and multiplicity of symmetric positive solutions for nonlinear boundary-value problems with p-Laplacian operator
Articles > Article · 2014
Authors: Tugba SENLIK, Nüket AYKUT HAMAL
Boundary Value Problems, Journal Indexed in SCI Expanded, International, WoS, 2014, vol 2014
DOI: 10.1186/1687-2770-2014-44
Summary
In this paper, we establish the existence and multiplicity of symmetric positive solutions for a class of p -Laplacian fourth-order differential equations with integral boundary conditions. Our proofs use the Leray-Schauder nonlinear alternative and Krasnoselkii’s fixed-point theorem in cones. MSC: 34B10, 39A10.